Best proximity point results for Prešić type nonself operators in b-metric spaces

Samina Batul, Dur E.Shehwar Sagheer, Hassen Aydi*, Aiman Mukheimer, Suhad Subhi Aiadi

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

The present work is about the existence of best proximity points for Prešić type nonself operators in b-metric spaces. In order to elaborate the results an example is presented. Moreover, some interesting formulations of Prešić fixed point results are also established. In addition a result in double controlled metric type space is also formulated.

Original languageEnglish
Pages (from-to)10711-10730
Number of pages20
JournalAIMS Mathematics
Volume7
Issue number6
DOIs
Publication statusPublished - 2022
Externally publishedYes

Keywords

  • Best proximity point
  • Prešić operator
  • b-metric space
  • double controlled metric type space
  • equilibrium point

Fingerprint

Dive into the research topics of 'Best proximity point results for Prešić type nonself operators in b-metric spaces'. Together they form a unique fingerprint.

Cite this